Hello, my sister's TLIF with autograph went well yesterday as per surgeon after her seven and a half hour surgery. She is in a lot of pain and having muscle spasms.
As we feared she is having problems with pain meds causing nausea. She was on a Dilaudid IV pump post-op until this afternoon when her blood pressure was low so they took her off of the IV. Now she can have it oral or IM injection. We thought IM injection would be better than oral due to her nausea, but still nauseous, so they increased the Zofran tonight at 10:00pm. When I left her she was falling asleep because she had gotten a muscle relaxer at 9:00pm and Dilaudid IM injection at 10:00pm with the Zofran. This is the first time she's relaxed since surgery. She was having a lot of muscle spasms in her back and buttocks, and her legs would shake like if she was having a seizure but only her legs. Is this normal?
Her drains are going to be removed tomorrow.
She is also very concerned about having a bowl movement because she can't reach to wipe herself since she has to wear a brace anytime she is out of bed and can't bend. Any suggestions?
Anyway I hope this makes sence, I am very tiered and need sleep.
If any one has any suggestions it is much appreciated.